# SDR IPXA10563184

- Difficulty date: October 1, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Angle
- Condition: Chafed
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, APU ACCESS DOOR 316AR HAS ANGLE DAMAGED ON UPPER FACE AT BS 1886, RBL 1 (FWD LWR CORNER OF ACCESS DOOR WHEN OPEN).  R & R Z-ANGLE IAW SRM 51-10-02-0G; SRM 51-40-02-0G; SRM 51-40-05-0G; SRM 51-20-01-0G.
